# SDR SIMA20161106007

- Difficulty date: November 6, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 28,759 hours, 24,423 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FWD ENGINE MOUNT HAS POSSIBLE CRACK. REMOVED AND REPLACED RT ENGINE FWD LWR ENGINE MOUNT YOKE IAW EO EM-54MR-386.
